# SDR NOCA01912

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT INOPERABLE L4 PASSENGER DOOR LOCATION AT FLOOR LEVEL.  REPAIRED WIRING PER WDM 33-51-14, OPS CHECK GOOD.
